Adelic divisors on arithmetic varieties

著者

    • Moriwaki, Atsushi

書誌事項

Adelic divisors on arithmetic varieties

Atsushi Moriwaki

(Memoirs of the American Mathematical Society, no. 1144)

American Mathematical Society, 2016

大学図書館所蔵 件 / 9

この図書・雑誌をさがす

注記

Includes bibliographical references

"Volume 242, number 1144 (first of 4 numbers), July 2016"

内容説明・目次

内容説明

In this article, the author generalizes several fundamental results for arithmetic divisors, such as the continuity of the volume function, the generalized Hodge index theorem, Fujita's approximation theorem for arithmetic divisors, Zariski decompositions for arithmetic divisors on arithmetic surfaces and a special case of Dirichlet's unit theorem on arithmetic varieties, to the case of the adelic arithmetic divisors.

目次

* Introduction* Preliminaries* Adelic $\mathbb{R}$-Cartier* Divisors over a Discrete Valuation Field* Local and Global Density* Theorems* Adelic Arithmetic $\mathbb{R}$-Cartier* Divisors Continuity of the Volume Function}* Zariski Decompositions of Adelic Arithmetic* Divisors on Arithmetic Surfaces* Characterization of Nef Adelic Arithmetic Divisors on Arithmetic Surfaces* Dirichlet's unit* Theorem for Adelic Arithmetic Divisors* Appendix A. Characterization of Relatively Nef Cartier Divisors* Bibliography* Subject Index* Symbol Index

「Nielsen BookData」 より

関連文献: 1件中  1-1を表示

詳細情報

ページトップへ